# SDR CALA0500008

- Difficulty date: January 14, 2005
- Submitted: January 17, 2005
- Operation: Air carrier
- Aircraft: N59302
- Make and model: Boeing 7373T0
- Aircraft serial: 23353
- Aircraft time: 58,622 hours, 30,353 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545775594
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .5 INCH CRACK IN SKIN AFT OF RT WING TO BODY FAIRING, 10 INCHES AFT OF EMERGENCY LIGHT (JUST 2 INCHES FORWARD OF BS 727E AT S23R).  INSTALLED SKIN REPAIR IAW ECRA 5330-03409.  A DIP WAS ISSUED TO INSPECT THE REPAIR WITHIN 60,000 FLIGHT CYCLES PER PART 2A AND REINSPECT EVERY 25,000 FLIGHT CYCLES PER PART 2B.
